MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM? PRO; amplifier and signal conditioner, transducer signal

BOSTON SCIENTIFIC CORPORATION LABSYSTEM? PRO; amplifier and signal conditioner, transducer signal
Model Number M00420020220
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the equipment powered on; however, the amplifier could not be connected.This is being reported for cancellation of the procedure post sedation.It was reported that prior to the procedure, the equipment powered on; however, the amplifier could not be connected.During remote support, the equipment was confirmed to be properly connected.A manual connection was attempted through the application, but the connection could not be established.The ethernet cable was also replaced; however, the problem was not resolved.It was further reported that the procedure was not completed, and the patient was sedated at the time the procedure was cancelled.It is unknown whether the patient was sedated with local or general anesthesia.No patient complications were reported.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
Blocks b5 and d4 (unique identifier) have been updated with additional information received on march 27, 2026 and april 16, 2026.
 
Event or Problem Description
It was reported that the equipment powered on; however, the amplifier could not be connected.This is being reported for cancellation of the procedure post sedation.It was reported that prior to the procedure, the equipment powered on; however, the amplifier could not be connected.During remote support, the equipment was confirmed to be properly connected.A manual connection was attempted through the application, but the connection could not be established.The ethernet cable was also replaced; however, the problem was not resolved.It was further reported that the procedure was not completed, and the patient was sedated at the time the procedure was cancelled.It is unknown whether the patient was sedated with local or general anesthesia.No patient complications were reported.The device is expected to be returned for analysis.Additional information received on march 27, 2026 and april 16, 2026.It was further reported that the device was replaced with an ls10k unit.However, the specific timing of this replacement was not explicitly specified.Furthermore, the replacement was implemented subsequently as part of a planned technology refresh due to the system's length of service and proactively support continued system performance, as resolution of the reported event could have required additional time.

Brand Name
LABSYSTEM? PRO
Common Device Name
amplifier and signal conditioner, transducer signal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key24800532
Report Number2124215-2026-18748
Device Sequence Number9548284
Product Code DRQ
UDI-Device Identifier08714729884897
UDI-Public(01)08714729884897(11)231128(10)1E872670
Combination Product (Y/N)N
Initial Reporter State11
Initial Reporter CountryCO
PMA/510(K) Number
K152693
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00420020220
Device Catalogue NumberM00420020220
Device Lot Number1E872670
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer03/27/2026
07/22/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date04/20/2026
08/06/2026
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown